# SDR DXTA2018071301172

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N582QS
- Make and model: Cessna 680CE
- Aircraft serial: 6680A0138
- Aircraft time: 54 hours, 44 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 69481013
- Condition: Defective
- Location: Lt Mlg
- Part time: 54 hours, 44 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LEFT MAIN LANDING GEAR FAILED TO RETRACT. DOWN DISPLAYED IN YELLOW ON LEFT MAIN. UP DISPLAYED IN WHITE ON RIGHT MAIN AND NOSE GEAR. UPON COMPLETION OF CHECK LIST THREE DOWN GREEN INDICATION RESULTED IN A SAFE UNEVENTFUL LANDING. R&R MLG UPLOCK SWITCH P/N 6948101-3
